MathSciNet Relay Station
MathSciNet bibliographic data
MR325411 (48 #3758) 05B05
Marrero, Osvaldo Completion and embedding between pseudo $(v,\,k,\,\lambda )$-designs and $(v,\,k,\,\lambda )$-designs. Bull. Amer. Math. Soc. 80 (1974), 103–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement